# SDR ASOA2015010712015

- Difficulty date: December 26, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 28,651 hours, 20,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER ON LT 280 BULKHEAD SUPPORT.  REMOVED STRINGER IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW STRINGER IAW SRM 51-42-06-001-001-A01, DM 84398 12/27/14 & DWG CC670-34117.
